# SDR ASOA03228

- Difficulty date: May 20, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750006000
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM LFT, A GEAR DISAGREEMENT WARNING MESSAGE WAS RECEIVED.  THE CREW COMPLIED WITH QRH PROCEDURES, PERFORMED A GO AROUND AND CYCLED THE GEARS.  THREE GREEN LIGHTS WERE RECEIVED INDICATING THE LANDING GEAR WAS DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SELECTOR VALVE ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
